Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible Withdrawal Effects of Effexor madpoet11

Posted by theo on July 10, 2003, at 15:53:14

In reply to Horrible Withdrawal Effects of Effexor, posted by madpoet11 on July 10, 2003, at 15:30:05

How high of a dose were you taking for a year?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:240637
URL: http://www.dr-bob.org/babble/20030708/msgs/240645.html